# SDR UIEA2020010640017

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,233 hours, 12,734 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 718
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE ON THE GROUND.  REMOVED AND REPLACED AFT TRIM MODULATING VALVE IAW AMM 21-61-02-004-006, AND 21-61-02-404-041. OPS CHECKED GOOD.
